# SDR UALA2009072902266

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 60,616 hours, 34,114 cycles
- Engine: Cfmint CFM563C1
- Engine time: 52,608 hours, 30,698 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENG EGT FLUCTUATION, ABORTED TAKEOFF.  DUPLICATED EGT FLUCTUATION BY WIGGLING HARNESS. REPLACED HARNESS AND TEST SYS.  REPLACED LT EXTENSION HARNESS, LWR LT THERMOCOUPLE HARNESS AND PROBES.  RAN ENG, NO FLUCTUATING.  OK FOR SERVICE.
